Şaban GÜVENÇ
Şaban GÜVENÇ
Department of Mathematics, Balıkesir University
balikesir.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
BaşlıkAlıntı yapanlarYıl
On slant curves in trans-Sasakian manifolds
Ş Güvenç, C Özgür
Revista De La Union Matematica Argentina 55 (2), 81-100, 2014
92014
On some classes of biharmonic Legendre curves in generalized Sasakian space forms
C Özgür, Ş Güvenç
Collectanea Mathematica 65 (2), 203-218, 2014
92014
On Biharmonic Legendre Curves in S-Space Forms
C Özgür, Ş Güvenç
Turkish Journal of Mathematics 38 (3), 454-461, 2014
82014
On some types of slant curves in contact pseudo-Hermitian 3-manifolds
C Özgür, Ş Güvenç
Ann. Polon. Math. 104 (3), 217–228, 2012
62012
On the Characterizations of f-Biharmonic Legendre Curves in Sasakian Space Forms
S GUVENC, C Ozgur
FILOMAT 31 (3), 639-648, 2017
52017
On slant curves in S-manifolds
Ş Güvenç, C Özgür
Communications of the Korean Mathematical Society 33 (1), 293-303, 2018
32018
Curves of Generalized AW (k)-type in Euclidean Spaces
K Arslan, S Guvenc
International Electronic Journal of Geometry 7 (2), 25-36, 2014
22014
On Pseudo-Hermitian Biharmonic Slant Curves in Sasakian Space Forms Endowed with the Tanaka–Webster Connection
Ş Güvenç
Bulletin of the Iranian Mathematical Society, 1-17, 2019
2019
On some classes of curves in contact pseudo-Hermitian 3-manifolds
C Özgür, Ş Güvenç
Riemannian Geometry and Applications - RIGA 2011, 229–238, 2011
2011
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–9